Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 3 of 8 found articles
 
 
  Exponential irreducible neighborhoods for combinatorial optimization problems
 
 
Title: Exponential irreducible neighborhoods for combinatorial optimization problems
Author: Firla, Robert T.
Spille, Bianca
Weismantel, Robert
Appeared in: Mathematical methods of operations research
Paging: Volume 56 (2002) nr. 1 pages 29-44
Year: 2002
Contents:
Publisher: Springer-Verlag Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 3 of 8 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands